Charges in AdS Spacetimes


Gulu I., TEKİN B.

TURKISH JOURNAL OF PHYSICS, vol.30, no.5, pp.419-436, 2006 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2006
  • Title of Journal : TURKISH JOURNAL OF PHYSICS
  • Page Numbers: pp.419-436

Abstract

We give a review of our recent work on conserved charges in cosmological spacetimes. We compute the mass and the angular momenta of various solutions in D dimensions. This is an extended version of a talk given by B. Tekin. The original material can be found in the related papers in our references.